Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#258068] of David B. Dunson

search www.stat.duke.edu.

Papers Published

  1. Dunson, DB; Pillai, N; Park, J-H, Bayesian density regression, Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol. 69 no. 2 (2007), pp. 163-183, ISSN 1369-7412 [doi]
    (last updated on 2017/12/12)

    Abstract:
    The paper considers Bayesian methods for density regression, allowing a random probability distribution to change flexibly with multiple predictors. The conditional response distribution is expressed as a non-parametric mixture of regression models, with the mixture distribution changing with predictors. A class of weighted mixture of Dirichlet process priors is proposed for the uncountable collection of mixture distributions. It is shown that this specification results in a generalized Pólya urn scheme, which incorporates weights that are dependent on the distance between subjects' predictor values. To allow local dependence in the mixture distributions, we propose a kernel-based weighting scheme. A Gibbs sampling algorithm is developed for posterior computation. The methods are illustrated by using simulated data examples and an epidemiologic application. © Royal Statistical Society.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320